Table of Contents
International Journal of Computational Mathematics
Volume 2014 (2014), Article ID 643230, 6 pages
http://dx.doi.org/10.1155/2014/643230
Research Article

Extended -Vector Equilibrium Problem

Department of Mathematics, Integral University, Lucknow, Uttar Pradesh 226026, India

Received 25 June 2014; Revised 23 October 2014; Accepted 14 November 2014; Published 3 December 2014

Academic Editor: Sheung-Hung Poon

Copyright © 2014 Khushbu and Zubair Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at MathSciNet
  2. M. A. Noor and W. Oettli, “On general nonlinear complementarity problems and quasi-equilibria,” Le Matematiche, vol. 49, no. 2, pp. 313–331, 1994. View at Google Scholar · View at MathSciNet
  3. G.-Y. Chen and B. D. Craven, “A vector variational inequality and optimization over an efficient set,” Zeitschrift für Operations Research, vol. 34, no. 1, pp. 1–12, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. G. Y. Chen and B. D. Craven, “Existence and continuity of solutions for vector optimization,” Journal of Optimization Theory and Applications, vol. 81, no. 3, pp. 459–468, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Q. H. Ansari and J.-C. Yao, “An existence result for the generalized vector equilibrium problem,” Applied Mathematics Letters, vol. 12, no. 8, pp. 53–56, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Q. H. Ansari, S. Schaible, and J. C. Yao, “System of vector equilibrium problems and its applications,” Journal of Optimization Theory and Applications, vol. 107, no. 3, pp. 547–557, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Q. H. Ansari and J. C. Yao, “On vector quasi—equilibrium problems,” in Equilibrium Problems and Variational Models, vol. 68 of Nonconvex Optimization and Its Applications, pp. 1–18, 2003. View at Publisher · View at Google Scholar
  8. Q. H. Ansari and F. Flores-Bazán, “Generalized vector quasi-equilibrium problems with applications,” Journal of Mathematical Analysis and Applications, vol. 277, no. 1, pp. 246–256, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Bianchi, N. Hadjisavvas, and S. Schaible, “Vector equilibrium problems with generalized monotone bifunctions,” Journal of Optimization Theory and Applications, vol. 92, no. 3, pp. 527–542, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. A. P. Farajzadeh and B. S. Lee, “On dual vector equilibrium problems,” Applied Mathematics Letters, vol. 25, no. 6, pp. 974–979, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. Khaliq, “Implicit vector quasi-equilibrium problems with applications to variational inequalities,” Nonlinear Analysis: Theory, Methods and Applications, vol. 63, no. 5–7, pp. e1823–e1831, 2005. View at Publisher · View at Google Scholar · View at Scopus
  12. J. Li and N.-J. Huang, “Implicit vector equilibrium problems via nonlinear scalarisation,” Bulletin of the Australian Mathematical Society, vol. 72, no. 1, pp. 161–172, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  13. N. Xuan and P. Nhat, “On the existence of equilibrium points of vector functions,” Numerical Functional Analysis and Optimization, vol. 19, no. 1-2, pp. 141–156, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. Ahmad and M. Akram, “Extended vector equilibrium problem,” British Journal of Mathematics & Computer Science, vol. 4, pp. 546–556, 2013. View at Google Scholar
  15. A. Farajzadeh, “On Vector Equilibrium Problems,” nsc10.cankaya.edu.tr.
  16. M. Rahaman, A. Kılıçman, and R. Ahmad, “Extended mixed vector equilibrium problems,” Abstract and Applied Analysis, vol. 2014, Article ID 376759, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus